# SDR ASAA2021122837026

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 1,709 hours, 513 cycles
- Engine: LEAP1B
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSIENT TR FLAG ON CAPTAINS ND WITH FMC MENU ITEM MISSING FROM MCDU 1 AND 2. CONDITION SELF-RESOLVED QUICKLY. GROUNDED - YES. POWERED DOWN A/C, POWERED A/C UP WAITED FOR MAX DISPLAY SYSTEM TO COMPLETE INTERNAL BITE, NO FAULTS SHOWN ON MDF STATUS PAGE.
